# SDR P6UR2020010298001

- Difficulty date: January 2, 2020
- Submitted: January 2, 2020
- Operation: General aviation
- Filed by: Pro Star Aviation, LLC, repair station P6UR006Y
- Aircraft: N32KB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258461
- Aircraft time: 11,796 hours, 7,737 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: PP1149100AOAS
- Condition: Burned
- Location: Screen Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT SCREEN HEAT CIRCUIT BREAKERS INSPECTION (F6 INSPECTION) OVERHEATING/MELTING OF THE CIRCUIT BREAKER BODY WAS DETECTED.
